Inventiones mathematicae

, Volume 75, Issue 3, pp 467–475 | Cite as

Chern numbers of kernel and cokernel bundles

Appendix to “on the Kodaira dimension of the moduli space of curves, II. The even-genus case” by J. Harris
  • J. Harris
  • L. Tu
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Damon, J.: The Gysin homomorphism for flag bundles. Amer. J. Math.95, 643–659 (1973)Google Scholar
  2. 2.
    Fulton, W.: Intersection theory, Berlin-Heidelberg-New York: Springer 1983Google Scholar
  3. 3.
    Golubitsky, M., Guillemin, V.: Stable mappings and their singularities. Berlin-Heidelberg-New York: Springer (GTM 14) 1973Google Scholar
  4. 4.
    Harris, J., Tu, L.: On symmetric and skew-symmetric determinantal varieties, to appear in TopologyGoogle Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • J. Harris
    • 1
    • 2
  • L. Tu
    • 1
    • 2
  1. 1.Department of MathematicsBrown UniversityProvidenceUSA
  2. 2.Department of MathematicsJohns Hopkins UniversityBaltimoreUSA

Personalised recommendations